# SDR SWIA201438428

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 27,427 hours, 22,826 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ACFT INTERIOR HAS AN ODOR OF JET FUEL.  R & R O-RING ON ELBOW BETWEEN APU FUEL SHUTOFF VALVE AND FUEL CONTROL UNIT, PN: M25988-2-904 IAW AMM.
